# SDR SWIA200211244

- Difficulty date: September 22, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 26,653 hours, 32,733 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 320AS1
- Part serial: AH897
- Condition: Faulty
- Location: Cockpit
- Part time: 6,851 hours, 8,210 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

''HIGH SPEED'' AURAL WARNING SOUNDED ON TAKEOFF ROLL AT ABOUT 80 KNOTS.  ABORTED TAKEOFF & RETURNED TO GATE.  REPLACED CAPT'S AIRSPEED INDICATOR IAW MM 34-12-01.  OPS AND LEAK CHECKS GOOD.
